MAUDE Adverse Event Report: COOK INC ROADRUNNER NIMBLE HYDROPHILIC WIRE GUIDE; OCY ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY

COOK INC ROADRUNNER NIMBLE HYDROPHILIC WIRE GUIDE; OCY ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Model Number G17542
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E3: customer occupation: unknown.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported the roadrunner nimble hydrophilic wire guide's sterilized package contained a hair.The hair was found during verification process conducted by logistic department, and it was not used on a patient.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Additional information: d9.Investigation ¿ evaluation: it was reported the roadrunner nimble hydrophilic wire guide's sterilized package contained a hair.The hair was found during verification process conducted by logistic department, and it was not used on a patient.Reviews of documentation including the complaint history, device history record (dhr), quality control procedures, and instructions for use (ifu), as well as a visual inspection of the returned device, were conducted during the investigation.One roadrunner nimble hydrophilic wire guide was returned in unopened packaging.Foreign matter of a hair like fiber was visible inside the sterile packaging.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the dhrs for the reported complaint device lot and the related subassembly lots revealed no relevant non-conformances.There have been no other complaints filed for this lot.Therefore, there is no evidence to suggest that nonconforming product are in the field; however, this lot will continue to be monitored.Cook also reviewed product labeling.The ifu, tocwg rev1, packaged with the device contains the following in relation to the reported failure mode: "how supplied: supplied sterilized by ethylene oxide gas in peel-open packages.Intended for one-time use.Sterile if package is unopened or undamaged.Do not use the product if there is doubt as to whether the product is sterile." based on the information provided, inspection of the returned device, and the results of the investigation, cook has concluded that manufacturing is the cause of this complaint.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the risk assessment no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
ROADRUNNER NIMBLE HYDROPHILIC WIRE GUIDE
Common Device Name
OCY ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key21149157
Report Number1820334-2025-00055
Device Sequence Number18439128
Product Code OCY
UDI-Device Identifier00827002175426
UDI-Public(01)00827002175426(17)270925(10)16265886
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K082536
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG17542
Device Catalogue NumberRFSPC-035145-0
Device Lot Number16265886
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by Manufacturer06/16/2025
Initial Report FDA Received Date01/14/2025
Supplement Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown